# SDR RRXA99106

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1784775142
- Condition: Failed
- Location: Nr 1 Adi
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ROTATION ON T/O, CAPTS GYRO AND F/D FLAGS DISPLAYED ON CAPTS VERT GYRO.  NO PITCH UP INDICATION GYRO FLAGS RETRACTED IN LEVEL FLIGHT THEN INTERMITTANT THERE AFTER.  REMOVED AND REPLACED CAPTS ADI IND, OPS CK OF SYS OK IAW DC-8 MM CH 34.
